Back to Search Start Over

Global gradient estimates for Dirichlet problems of elliptic operators with a BMO antisymmetric part

Authors :
Yang Sibei
Yang Dachun
Yuan Wen
Source :
Advances in Nonlinear Analysis, Vol 11, Iss 1, Pp 1496-1530 (2022)
Publication Year :
2022
Publisher :
De Gruyter, 2022.

Abstract

Let n≥2n\ge 2 and Ω⊂Rn\Omega \subset {{\mathbb{R}}}^{n} be a bounded nontangentially accessible domain. In this article, the authors investigate (weighted) global gradient estimates for Dirichlet boundary value problems of second-order elliptic equations of divergence form with an elliptic symmetric part and a BMO antisymmetric part in Ω\Omega . More precisely, for any given p∈(2,∞)p\in \left(2,\infty ), the authors prove that a weak reverse Hölder inequality with exponent pp implies the global W1,p{W}^{1,p} estimate and the global weighted W1,q{W}^{1,q} estimate, with q∈[2,p]q\in \left[2,p] and some Muckenhoupt weights, of solutions to Dirichlet boundary value problems. As applications, the authors establish some global gradient estimates for solutions to Dirichlet boundary value problems of second-order elliptic equations of divergence form with small BMO{\rm{BMO}} symmetric part and small BMO{\rm{BMO}} antisymmetric part, respectively, on bounded Lipschitz domains, quasi-convex domains, Reifenberg flat domains, C1{C}^{1} domains, or (semi-)convex domains, in weighted Lebesgue spaces. Furthermore, as further applications, the authors obtain the global gradient estimate, respectively, in (weighted) Lorentz spaces, (Lorentz–)Morrey spaces, (Musielak–)Orlicz spaces, and variable Lebesgue spaces. Even on global gradient estimates in Lebesgue spaces, the results obtained in this article improve the known results via weakening the assumption on the coefficient matrix.

Details

Language :
English
ISSN :
2191950X
Volume :
11
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Advances in Nonlinear Analysis
Publication Type :
Academic Journal
Accession number :
edsdoj.949ca896a7a42029fa23bb9456e6a89
Document Type :
article
Full Text :
https://doi.org/10.1515/anona-2022-0247